# SDR L1GA200000506

- Difficulty date: November 14, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N12510
- Make and model: Doug DC-9-32
- Aircraft serial: 47799
- Aircraft time: 54,411 hours, 42,174 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Control Cable
- Condition: Corroded
- Location: Fuel Sov
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLES CORRODED RT WING FUEL SHUT OFF VALVE.  REMOVED AND REPLACED CABLES.
